# SDR DL757081560

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C80678180
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT COMMON TO FITTING CORRODED BS 1400 RBL 28.  REMOVED AND REPLACED SUPPORT IAW SRM 51-40-02, DRW 146N8560.
